# SDR IXXA20181008039

- Difficulty date: July 23, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 61,810 hours, 24,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE. CORROSION ON INNER AFT FUSELAGE BETWEEN STA 1825 TO AFT OF STA 1844 AT S-27L. FABRICATED REPAIR DOUBLER AFT FUSELAGE BETWEEN STA 1825 TO 1862 IAW EO 13902 AND EA 47279REA04. INSTALLED REPAIR AFT FUSELAGE STA 1825 TO 1862 IAW EO 13902 AND EA 47279REA04.
